Dent Between Eyes After Dysport
- Asked by aiyaya in NJ
- 2 years ago
It's been 8 days since my first time Dysport injection. I still can somewhat move my brows, but the thing that bothers me is the vertical indentation between my eyes - they were not there prior to the injection and now they are very obvious, one side in particular. Could some touch up fix it or possibly make it worse? Is it not enough or too much? Is it possible that this takes over a year to go away? I can't go back for evaluation until a week later, so any comments are appreciated.
Forehead Dent from Dysport
I agree that most likely you were over-treated with too much Dysport, especially since this was your first time for treatment. I recommend that you call your doctor's office to find out the number of units of Dysport that was injected and then allow it to wear off naturally. Additional injections at this time could make things worse. Then consider a more experienced physician injector next time.
Pictures are out of focus can not evaluated.
Seek an experienced DOCTOR in Botox and Dysport for full evaluation.
some times the best thing to do after bad results with Neurotoxin is to wait and re evaluate at 3 months and 4-5 months.
Glabellar Ritids After Dysport
I am sorry you are going through this. I have never seen this before and I literally have done thousands of Botox and Dysport injections in this area. The other responders have come up with some excellent comments, but the simple answer is go back and see your primary injector, and see what he or she says. Then get a second opinion from a Board Certified Core Physician. This does two things. One, it gives you time to allow things to improve. Second, it gives you a couple of hands on opinions that you can then contemplate.
Dysport is an excellent paralyzer and your result is very unusual and is very unlikely to reoccur.
Dysport/Botox - Dent Between Eyes After Dysport
It's hard to say without more precise before and after photos.
The effects of Dysport last less than a year, so that should not be an issue. And you should certainly return to or contact the physician who injected you to get specific advice on what to do now. It is possible that a little more in some of the partially weakened muscles will help minimize this appearance but, in the absence of knowing your before and after photos, as well as exactly how much was injected and in which areas, it's difficult to give exact recommendations.
I hope that this helps, and good luck,
Web reference: http://www.bodysculpture.com
You need to go back to your injector to have a better assessment of what is going on as the photos are limited. There will be two options: 1) to let the dysport wear off or 2) to touch the area up if your injector is confident (s)he can correct the area. Please make sure you are seeing a board certified core specialist.
Web reference: http://www.beverlyhillsfacialplastic.com
You probably need a touch up.
You may need a touch up treatment to even out your results. Check back with the doctor that did your treatment.
Forehead lines after Dysport
It does take at least 72 hours to see the results of Dysport injection with the full effect at 7-10 days. Unfortunately we do not have good quality before and after pictures to evaluate whats going on but my guess is that the corrugator muscles may have been inadequately treated. I use a 3:1 Dysport to Botox conversion ration as Dysport is weaker than Botox and your doctor may be using a high dilution. Also, I generally will not heavily inject the forehead so that I can get a brow lift and not cause a droop of the forehead that can exagerate folds in the glabella. I usually expect the effect to last 3-4 months. Worst case synario, the results will dissipate over the next couple of months. If any touch up is planned, I would recommend waiting at least 2 weeks.
Web reference: http://www.bostoncosmeticsurgerycenter.com
Goofy dysport treatment.
Your service has over weakened your central forehead causing it to fall. Also the eleven lines have not disappeared. I think you need an assessment by a very experienced injector to decide what is going on and craft a correction to your current treatment.
Web reference: http://www.lidlift.com
Glabella Contour Irregularity After Dysport
Unfortunately the pictures you included are out of focus. However these pictures are of limited usefulness because the key to this treatment solution is dynamic evaluation. The best series of pictures would include pre-treatment relaxed and maximum frown, and post-treatment relaxed and maximum frown.
Without seeing the type and degree of muscle movement you have it is difficult to make any realistic recommendations; knowing the dose of Dysport and location it was placed would also be helpful. .
Although others say you were over-treated I’m not sure that is the case. You still have movement, and the vertical depressions between your brows may well be due to residual areas of active muscle. This contour irregularity may be due to disproportionate relaxation of some muscle, while adjacent muscle still has resting tone and some movement. If some residual procerus or corrugator muscle remains active then improvement can be achieved with additional Dysport specifically placed to target the active areas. If the grooves remain after full muscle relaxation, then a soft tissue filler may be an option.
Yes, you should always seek an experienced injector. If you have questions or concerns about your treatment similar to these, don’t hesitate to contact your physician -- s/he may see you sooner.
Web reference: http://www.drdembny.com/
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.